Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEffective calculations of the multiplicity of polynomial mappings
Author(s) Adam Różycki
TypeArticle in Journal
AbstractAbstract In this paper we give an effective characterization of the set of linear mappings ( L 1 , , L n ) : C m → C n for which the multiplicity of a polynomial mapping F : C n → C m at an isolated zero a ∈ C n is equal to the codimension of the ideal ( L 1 ∘ F , , L n ∘ F ) in the local ring O a n of holomorphic functions germs at a ∈ C n .
KeywordsEffective formulas, Intersection multiplicity, Gröbner bases
ISSN0007-4497
URL http://www.sciencedirect.com/science/article/pii/S0007449713000626
LanguageEnglish
JournalBulletin des Sciences Mathématiques
Volume138
Number3
Pages343 - 355
Year2014
Edition0
Translation No
Refereed No
Webmaster